# SDR 2001F00732

- Difficulty date: November 10, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 32EN614
- Condition: Sticks
- Location: Takeoff Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAKEOFF WARNING HORN CAME ON PRIOR TO BRAKE RELEASE ON RUNWAY.  ISSUED MAINTENANCE FERRY PERMIT IN SFB.  IN MIA, FOUND UPPER TAKEOFF WARNING SWITCH STICKING.  REPLACED UNIT, OPS TEST NORMAL IAW MM 31-26-24.  AIRCRAFT RETURNED TO SERVICE.  (M)
